# SDR SWAA2023121318899

- Difficulty date: November 7, 2023
- Submitted: December 13, 2023
- Operation: Air carrier
- Aircraft: N233LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32501
- Aircraft time: 59,250 hours, 35,411 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON LH HORIZONTAL STABILIZER LWR SKIN AT STAB STA 193.90;16.5' FROM FRONT SPAR ; I/B ROW. CRACK LENGTH : 0.718' CRACK FOUND ON LH HORIZONTAL STABILIZER LWR SKIN AT STAB STA 193.9016.5' FROM FRONT SPAR I/B ROW. CRACK LENGTH : 0.718'<[01] ACCOMPLISHED REPAIR ON LH HORIZONTAL STABILIZER LWR SKIN STAB STA 193.90;16.5 AS PER BOEING 737-700-SRM 55-10-01-2R-11 REPAIR 11;[02] VERIFIED STEP:1
